# SDR UALA2010101203801

- Difficulty date: October 12, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 72,298 hours, 22,995 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58673
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ON 4EA SEATS IN FRONT OF LT OVERWING EXIT.  REPLACED INVERTER AND REPAIRED SEAT TO WALL CABLE, OPS CHECKS NORMAL.
